# SDR SWIA2025080600528

- Difficulty date: May 28, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 41,837 hours, 30,654 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK ON LT LOWER TR BAY LAND. LOWER AFT CORNER OF ACCESS PANEL 211BL.   REMOVED AND REPLACED LT LOWER TRU/HYDRAULIC BAY SKIN AS REQ'D PER BOMBARDIER DRWG'S CC670-33040 REV-G. CC670-32010 REV-F AND REO 670-53-11-2159 REV-- DATED: 2025-07-09, SEE ATTACHED CONTINUATION CARD FOR CORRECTIVE ACTION DETAILS. WEIGHT STATEMENT: ONE FOR ONE PART REMOVED AND REPLACED. NO WEIGHT CHANGE.
